# SDR SWIA20240320201

- Difficulty date: February 1, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 48,210 hours, 41,333 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 1445846
- Condition: Chafed
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LDG GEAR WHEEL WELL OB CORNER FS511.0 AND WS50.54 AREA EVAL CHAFFING   (C-CHECK RO 3/19/2024)   PERFORMED REPAIR ON DAMAGE AREA AT L/H MLG WHEEL WELL O/B CORNER ON LWR WING PLANK LBL 45.00 STR #3 IAW CRJ 200 REO 601R-57-21-3824, AND CRJ 200 SRM 57-21-31, 51-12-00, 51-24-11, 51-21-11, 51-25-06, 51-25-16 AND AMM 51-23-00, 53-82-01.PERFORMED NDT THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR
